# SDR SWAA2024052274852

- Difficulty date: April 14, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB REMOVABLE L/E 331B RIB #3 IS CRACKED<[01] REMOVED AND REPLACED L/H HORIZONTAL STABILIZER L/E RIB # 3; P/N 186A1303-1; PO # 971477/1; IAW SRM 51-40-02-0G AND DWG. 186A1001.;[02] UPDATED PARTS TAB.;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
